Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 45, NWS Lake Charles, LA

April 27, 2015Beauregard Parish, Calcasieu Parish, Cameron Parish, Louisiana; 4 counties in Texas

NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 27, 2015, 5:59 PM CDT for Beauregard Parish, Calcasieu Parish, Cameron Parish, Louisiana; 4 counties in Texas. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2015, 5:59 PM CDT (22:59 UTC)
Expired
Apr 27, 2015, 6:44 PM CDT
In force
45 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Beauregard Parish, LA, Calcasieu Parish, LA, Cameron Parish, LA, Jasper County, TX, Jefferson County, TX, Newton County, TX, Orange County, TX

The radar

The Lake Charles radar (KLCH), 60 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 6:03 PM CDTHAIL 14 Wnw Orange, TXPUBLIC POSTED PHOTO OF HAIL UP TO THE SIZE OF QUARTERS
Apr 27, 6:12 PM CDTHAIL 14 Wnw Orange, TXPUBLIC POSTED PHOTO OF HAIL UP TO THE SIZE OF QUARTERS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 11.0 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2015-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2462 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2015-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2462 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
364 m²/s²
Significant tornado parameter
6.1
Supercell composite
23.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

945 
WUUS54 KLCH 272259
SVRLCH
LAC011-019-023-TXC241-245-351-361-280000-
/O.NEW.KLCH.SV.W.0045.150427T2259Z-150428T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
559 PM CDT MON APR 27 2015

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CALCASIEU PARISH IN SOUTHWESTERN LOUISIANA...
  NORTHWESTERN CAMERON PARISH IN SOUTHWESTERN LOUISIANA...
  SOUTHWESTERN BEAUREGARD PARISH IN SOUTHWESTERN LOUISIANA...
  ORANGE COUNTY IN SOUTHEASTERN TEXAS...
  EAST CENTRAL JEFFERSON COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHERN JASPER COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHWESTERN NEWTON COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 700 PM CDT

* AT 558 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL UP TO PING PONG BALL
  SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM NEAR CENTRAL GARDENS TO NEAR
  GROVES...AND MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BEAUMONT...LAKE CHARLES...PORT ARTHUR...SULPHUR...ORANGE...
  NEDERLAND...GROVES...PORT NECHES...BRIDGE CITY...WEST ORANGE...
  VINTON...DEWEYVILLE...STARKS...CENTRAL GARDENS...MAURICEVILLE...
  FOREST HEIGHTS...ORANGEFIELD...DEVILS POCKET...HARTBURG AND BUHLER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2999 9406 3057 9370 3028 9326 2995 9376
      2997 9376 3000 9379 2998 9382 2999 9386
      2997 9384 2997 9386 2996 9385 2996 9387
      2993 9387 2987 9392 2987 9393
TIME...MOT...LOC 2258Z 219DEG 36KT 3001 9398 2995 9388 

$$

LANDRENEAU
2 follow-up statements
856 
WWUS54 KLCH 272331
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
631 PM CDT MON APR 27 2015

LAC011-019-023-TXC241-245-351-361-280000-
/O.CON.KLCH.SV.W.0045.000000T0000Z-150428T0000Z/
CALCASIEU LA-CAMERON LA-BEAUREGARD LA-ORANGE TX-JEFFERSON TX-
JASPER TX-NEWTON TX-
631 PM CDT MON APR 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR WESTERN CALCASIEU...NORTHWESTERN CAMERON AND SOUTHWESTERN
BEAUREGARD PARISHES...ORANGE...EAST CENTRAL JEFFERSON...SOUTHERN
JASPER AND SOUTHWESTERN NEWTON COUNTIES...

AT 630 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING LARGE HAIL UP TO PING PONG BALL SIZE AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED JUST 
WEST OF VINTON...MOVING NORTHEAST AT 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2999 9406 3057 9370 3028 9326 2995 9376
      2997 9376 3000 9379 2998 9382 2999 9386
      2997 9384 2997 9386 2996 9385 2996 9387
      2993 9387 2987 9392 2987 9393
TIME...MOT...LOC 2330Z 220DEG 38KT 3027 9371 3020 9361 

$$

25
479 
WWUS54 KLCH 272344
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
644 PM CDT MON APR 27 2015

LAC011-019-023-TXC241-245-351-361-272354-
/O.CAN.KLCH.SV.W.0045.000000T0000Z-150428T0000Z/
CALCASIEU LA-CAMERON LA-BEAUREGARD LA-ORANGE TX-JEFFERSON TX-
JASPER TX-NEWTON TX-
644 PM CDT MON APR 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CALCASIEU...
NORTHWESTERN CAMERON AND SOUTHWESTERN BEAUREGARD PARISHES...ORANGE...
EAST CENTRAL JEFFERSON...SOUTHERN JASPER AND SOUTHWESTERN NEWTON
COUNTIES IS CANCELLED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2999 9406 3057 9370 3028 9326 2995 9376
      2997 9376 3000 9379 2998 9382 2999 9386
      2997 9384 2997 9386 2996 9385 2996 9387
      2993 9387 2987 9392 2987 9393
TIME...MOT...LOC 2341Z 219DEG 36KT 3036 9363 3029 9353 

$$

25

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 2:40 PM CDT, 3 hours 19 minutes earlier.

Area forecast discussion, Apr 27, 2:40 PM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
240 PM CDT MON APR 27 2015

.DISCUSSION...
QUITE THE ACTIVE WX PATTERN CONTINUES...WITH THIS MORNING'S
MASSIVE MCS & ASSOCIATED SQUALL LINE LONG GONE...WITH NEW TSRA
DEVELOPING ACROSS THE REGION THIS AFTERNOON. SO FAR...MOST HAVE STAYED
BELOW SEVERE LIMITS...BUT NOW JUST BEGINNING TO GET A FEW SVR HAIL
REPORTS WITH CELLS ACROSS INLAND SE TX/W LA. ADDITIONAL SVR TSTM
COULD OCCUR AT ANY GIVEN MOMENT AS THE ATMOSPHERE WILL CONTINUE
TO BECOME MORE UNSTABLE LATER THIS AFTERNOON AND EVENING.

WITH THE ONGOING ACTIVITY AND EXPECTED ADDITIONAL DEVELOPMENT THIS
EVENING AND OVERNIGHT...EXTENDED THE FLOOD WATCH THROUGH 7 AM TUE
MORNING. WHAT TO EXPECTED LATER THIS EVENING...NAM12 & HRRR
GUIDANCE SHOWS ANOTHER POSSIBLE MCS DEVELOPING ACROSS TX AHEAD OF
THE SFC LOW TO MOVE ESE TOWARDS...YOU GUESSED IT...SE TX BY 10
PM-MID...AND SPREADING E ACROSS C AND SC BETWEEN MID AND 4 AM TUE
MORNINGS. TIMING SUBJECT TO CHANGE IF SYSTEM SPEEDS UP...BECOMES
SVR EARLIER...ETC.

A CHANCE OF SHRA/TSRA WILL REMAIN THROUGH TUE AFTERNOON...AS THE
UPPER LEVEL COLD LOW MOVES OVER THE REGION WITH CONTINUED INSTABILITY
ALOFT. BY TUE AFTERNOON...COOLER AND DRIER AIR WILL EVENTUALLY PUT
AN END TO THE SVR WX AND PRECIP...AND EXPECTED TO REMAIN PRECIP
FREE THROUGH NEXT WEEKEND. FOR WED & THU...EXPECTED LOWS IN THE
LOWER 50S...AND HIGHS IN THE 70S. BY FRI INTO THE WEEKEND...A
SLOW WARMING TREND WILL CONTINUE.

DML

&&

.MARINE...
MODERATE TO STRONG EASTERLY FLOW IS EXPECTED TO PERSIST THIS
AFTERNOON AS THE PRESSURE GRADIENT REMAINS ELEVATED AHEAD OF A
DEVELOPING SURFACE LOW. FOR THIS...SCA ISSUED FOR THE REMAINDER OF
THE DAY INTO TUE. THUNDERSTORM CHANCES WILL CONTINUE AS A SERIES
OF UPPER LEVEL DISTURBANCES MOVES ACROSS THE REGION. SOME OF THESE
STORMS WILL BE CAPABLE OF BECOMING SEVERE...WITH STRONG
WINDS...WATERSPOUTS...HAIL...AND DANGEROUS CLOUD TO WATER
LIGHTNING. A SURFACE LOW WILL DEVELOP OVER TEXAS AND MOVE ACROSS
THE REGION TONIGHT...DRAGGING A COLD FRONT THROUGH THE COASTAL
WATERS. THIS WILL BRING AN END TO RAIN CHANCES...AND RESULT IN A
MODERATE TO STRONG NORTHERLY FLOW TUESDAY AND WEDNESDAY. WITH THE
STRONG OFFSHORE FLOW EXPECTED AFTER THE FRONT...SCA WILL CONTINUE
INTO WED.

DML

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  60  66  50  70 /  80  30  10  10
LCH  65  74  52  73 /  70  20  10  10
LFT  67  75  53  70 /  80  30  10  10
BPT  64  73  51  74 /  60  20  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR LAZ027>033-041>045-
     052>055-073-074.

TX...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ180-201-215-216-
     259>262.

GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR GMZ450-452-455-
     470-472-475.

     SMALL CRAFT EXERCISE CAUTION THROUGH TUESDAY MORNING FOR GMZ430-
     432-435.

&&

PUBLIC...08
Hazardous weather outlook, Apr 27, 6:02 AM CDT, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
602 AM CDT MON APR 27 2015

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
281115-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
602 AM CDT MON APR 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO CONTINUE
PROGRESSING EASTWARD THROUGH THE REGION THIS MORNING. DAMAGING
WINDS...LARGE HAIL...AND TORNADOES WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. ON ITS PRESENT SPEED...THE LEADING EDGE OF THIS
LINE WILL REACH THE SABINE RIVER AROUND 630 AM...THE LAKE CHARLES
AREA BY 700 AM...ALEXANDRIA BY 730 AM...AND THE LAFAYETTE AREA BY
8 AM.

IN ADDITION TO THE RISK OF SEVERE WEATHER...LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT UNTIL
7 PM FOR THE ENTIRE AREA.

ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP LATER THIS AFTERNOON
AND EVENING...POSING ANOTHER RISK OF SEVERE WEATHER AND A
CONTINUED RISK OF LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS REQUESTED TODAY.

GMZ430-432-435-450-452-455-470-472-475-281115-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
602 AM CDT MON APR 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO CONTINUE
PROGRESSING EASTWARD THROUGH THE REGION THIS MORNING. DAMAGING
WINDS...LARGE HAIL...AND WATERSPOUTS WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP LATER
THIS AFTERNOON AND EVENING...POSING ANOTHER RISK OF SEVERE
WEATHER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

BRISK NORTH WINDS ARE EXPECTED IN THE WAKE OF A LOW PRESSURE
SYSTEM EXPECTED TO TRACK EASTWARD ACROSS THE AREA TONIGHT.

.SPOTTER INFORMATION STATEMENT...
MARINERS ARE URGED TO BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS...AND BE PREPARED TO SEEK SAFE HARBOR IN THE EVENT A
SPECIAL MARINE WARNING IS ISSUED.

13

In the hours before

Local storm report, Apr 27, 3:27 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
327 PM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             RAGLEY                  30.51N 93.23W
04/27/2015  E0.50 INCH       BEAUREGARD         LA   PUBLIC

0320 PM     HAIL             RAGLEY                  30.51N 93.23W
04/27/2015  E0.50 INCH       BEAUREGARD         LA   PUBLIC

&&

JBRAZZEL
Local storm report, Apr 27, 3:52 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
352 PM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     HAIL             2 N KINDER              30.52N 92.85W
04/27/2015  E0.25 INCH       ALLEN              LA   PUBLIC

&&

JBRAZZEL
Local storm report, Apr 27, 3:53 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
353 PM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 AM     TSTM WND DMG     5 N ROSEPINE            30.99N 93.28W
04/27/2015                   VERNON             LA   PUBLIC

            PUBLIC POSTED PHOTO OF ROOF DAMAGE TO BAR. TIME ESTIMATED
            FROM RADAR.

&&

TWH
Local storm report, Apr 27, 3:59 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
359 PM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             1 S KINDER              30.47N 92.85W
04/27/2015  E1.00 INCH       ALLEN              LA   LAW ENFORCEMENT

&&

JBRAZZEL
Local storm report, Apr 27, 4:00 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
400 PM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             ELTON                   30.48N 92.70W
04/27/2015  E0.88 INCH       JEFFERSON DAVIS    LA   LAW ENFORCEMENT

&&

JBRAZZEL
Special weather statement, Apr 27, 4:53 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
453 PM CDT MON APR 27 2015

LAZ033-044-045-272230-
LAFAYETTE-UPPER ST. MARTIN-ST. LANDRY-
453 PM CDT MON APR 27 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EASTERN ST. LANDRY...
NORTHWESTERN ST. MARTIN AND NORTHEASTERN LAFAYETTE PARISHES...

AT 452 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR ATCHAFALAYA
NATIONAL WILDLIFE REFUGE...OR NEAR KROTZ SPRINGS...MOVING EAST AT
35 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
OPELOUSAS...BREAUX BRIDGE...LEONVILLE...ARNAUDVILLE...PORT BARRE AND
ATCHAFALAYA NATIONAL WILDLIFE REFUGE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3038 9163 3037 9165 3036 9165 3033 9197
      3055 9208 3076 9201 3051 9174 3051 9175
      3050 9175 3050 9173 3040 9163
TIME...MOT...LOC 2152Z 259DEG 56KT 3046 9176

SWEENEY

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 6:15 AM CDTTornado WarningLCHBeauregard15 min
Apr 27, 6:21 AM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu, Vernon39 min
Apr 27, 6:40 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron50 min
Apr 27, 6:41 AM CDTSpecial Marine WarningLCH94 min
Apr 27, 6:58 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis, Rapides, Vernon47 min
Apr 27, 7:07 AM CDTTornado WarningLCHVernon23 min
Apr 27, 7:20 AM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Avoyelles, Beauregard, Calcasieu, Cameron and 6 more40 min
Apr 27, 7:25 AM CDTAreal Flood AdvisoryLCHCalcasieu2 hr
Apr 27, 7:59 AM CDTSpecial Weather StatementLCHVermilion46 min
Apr 27, 8:01 AM CDTSpecial Marine WarningLCH59 min
Apr 27, 8:01 AM CDTSevere Thunderstorm WarningLCHAcadia, Avoyelles, Evangeline, Jefferson Davis, Lafayette, Rapides and 3 more44 min
Apr 27, 8:40 AM CDTSpecial Weather StatementLCHRapides65 min
Apr 27, 8:51 AM CDTSpecial Marine WarningLCH114 min
Apr 27, 8:51 AM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary, Vermilion54 min
Apr 27, 9:43 AM CDTRiver Flood WarningLCHLafayette, Vermilion5 days
Apr 27, 10:46 AM CDTSpecial Marine WarningLCH89 min
Apr 27, 12:12 PM CDTSpecial Marine WarningLCH63 min
Apr 27, 12:53 PM CDTSpecial Weather StatementLCHSaint Landry52 min
Apr 27, 12:59 PM CDTSpecial Weather StatementLCHEvangeline46 min
Apr 27, 1:13 PM CDTSpecial Weather StatementLCHAllen, Evangeline47 min
Apr 27, 1:56 PM CDTSpecial Weather StatementLCHBeauregard64 min
Apr 27, 2:00 PM CDTSpecial Weather StatementLCHSaint Landry60 min
Apr 27, 2:05 PM CDTSmall Craft AdvisoryLCH41 hr
Apr 27, 2:28 PM CDTSevere Thunderstorm WarningLCHBeauregard, Vernon47 min
Apr 27, 2:47 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Vernon43 min
Apr 27, 2:57 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis48 min
Apr 27, 3:17 PM CDTSevere Thunderstorm WarningLCHVernon43 min
Apr 27, 3:20 PM CDTSevere Thunderstorm WarningLCHAvoyelles, Evangeline, Rapides, Saint Landry40 min
Apr 27, 3:25 PM CDTSpecial Weather StatementLCHRapides50 min
Apr 27, 3:43 PM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Evangeline, Jefferson Davis, Saint Landry47 min
Apr 27, 3:54 PM CDTSpecial Marine WarningLCH96 min
Apr 27, 3:59 PM CDTSevere Thunderstorm WarningLCHAvoyelles, Saint Landry31 min
Apr 27, 4:23 PM CDTSpecial Marine WarningLCH67 min
Apr 27, 4:24 PM CDTSevere Thunderstorm WarningLCHAcadia, Lafayette, Saint Landry, Saint Martin36 min
Apr 27, 4:43 PM CDTSpecial Marine WarningLCH62 min
Apr 27, 4:53 PM CDTSpecial Weather StatementLCHSaint Landry37 min
Apr 27, 5:26 PM CDTSpecial Marine WarningLCH64 min
Apr 27, 5:39 PM CDTSpecial Marine WarningLCH96 min
Apr 27, 6:02 PM CDTSpecial Marine WarningLCH28 min
Apr 27, 6:35 PM CDTSpecial Weather StatementLCHJefferson Davis25 min
Apr 27, 6:47 PM CDTSpecial Marine WarningLCH43 min
Apr 27, 4:40 AM CDTSpecial Weather StatementLCHHardin, Jasper, Tyler20 min
Apr 27, 4:59 AM CDTSevere Thunderstorm WarningLCHHardin, Jasper, Tyler61 min
Apr 27, 5:16 AM CDTTornado WarningLCHHardin, Tyler17 min
Apr 27, 5:53 AM CDTSevere Thunderstorm WarningLCHHardin, Jasper, Newton, Orange, Tyler52 min
Apr 27, 6:25 AM CDTSpecial Weather StatementLCHOrange50 min
Apr 27, 5:00 PM CDTSevere Thunderstorm WarningLCHJefferson, Orange60 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.